# SDR AALA20121001024

- Difficulty date: October 1, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 99,567 hours, 16,157 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 SLAT HAS A DELAMINATION APPROXIMATELY 81.5 INCHES FROM OUTBOARD EDGE, .5 INCHES FROM FORWARD EDGE, AND 7.75 INCHES FROM AFT EDGE.  ACCOMPLISHED BONDED REPAIRED PER SRM 51-20-05.
